Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A geometric characterization of Gleason parts


Author: H. S. Bear
Journal: Proc. Amer. Math. Soc. 16 (1965), 407-412
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0181910-9
MathSciNet review: 0181910
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, Representing measures for points in a uniform algebra, Bull. Amer. Math. Soc. 70 (1964), 121-122. MR 0158284 (28:1510)
  • [2] Mahlon M. Day, Normed linear spaces, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [3] A. M. Gleason, Function algebras, Seminars on Analytic Functions, Vol. 2, Institute for Advanced Study, Princeton, N. J., 1957.
  • [4] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] J. L. Kelley, Isaac Namioka, et al., Linear topological spaces, Van Nostrand, New York, 1963. MR 0166578 (29:3851)
  • [6] John Wermer, Banach algebras and analytic functions, Advances in Math. 1 (1961), 51-102. MR 0143063 (26:629)
  • [7] -, Dirichlet algebras, Duke Math. J. 27 (1960), 373-382. MR 0121671 (22:12405)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181910-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society